Adiabatic theory : stability of systems with increasing gaps
Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 4, pp. 411-424.
@article{AIHPA_1997__67_4_411_0,
     author = {Nenciu, G.},
     title = {Adiabatic theory : stability of systems with increasing gaps},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {411--424},
     publisher = {Gauthier-Villars},
     volume = {67},
     number = {4},
     year = {1997},
     zbl = {0884.34088},
     mrnumber = {1632240},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1997__67_4_411_0/}
}
TY  - JOUR
AU  - Nenciu, G.
TI  - Adiabatic theory : stability of systems with increasing gaps
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1997
SP  - 411
EP  - 424
VL  - 67
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1997__67_4_411_0/
UR  - https://zbmath.org/?q=an%3A0884.34088
UR  - https://www.ams.org/mathscinet-getitem?mr=1632240
LA  - en
ID  - AIHPA_1997__67_4_411_0
ER  - 
%0 Journal Article
%A Nenciu, G.
%T Adiabatic theory : stability of systems with increasing gaps
%J Annales de l'I.H.P. Physique théorique
%D 1997
%P 411-424
%V 67
%N 4
%I Gauthier-Villars
%G en
%F AIHPA_1997__67_4_411_0
Nenciu, G. Adiabatic theory : stability of systems with increasing gaps. Annales de l'I.H.P. Physique théorique, Volume 67 (1997) no. 4, pp. 411-424. http://www.numdam.org/item/AIHPA_1997__67_4_411_0/

[1] J.A. Baeta Segundo, H. Hey and W. Wreszinski, On quantum stability for systems under quasiperiodic perturbations. To appear in J. Stat. Phys. | MR | Zbl

[2] J. Bellissard, Stability and instability in Quantum Mechanics. In: Schrodinger operators, S. GRAFFI (ed), LNM, Vol. 1159, Springer, Berlin 1985. | MR | Zbl

[3] L. Bunimovici, H.R. Jauslin, J.L. Lebowitz, A. Pellegrinotti and P. Nielaba, Diffusive Energy in classical and quantum driven oscillators. J. Stat. Phys., Vol. 62, 1991, pp. 793-817. | MR | Zbl

[4] M. Combescure, Recurrent versus diffusive dynamics for a kicked quantum oscillator, Ann. Inst. Henri Poincaré, Phys. Theor., Vol. 57, 1992, p. 67. | Numdam | MR | Zbl

[5] P. Duclos and P. Stovicek, Floquet Hamiltonians with Pure Point Spectrum, Commun. Math. Phys., Vol. 177, 1996, pp. 327-347. | MR | Zbl

[6] J. Howland, Quantum stability. In: Schrodinger operators. E. BALSLEV (ed), LNP, Vol. 403, 1992, Springer, Berlin. | MR | Zbl

[7] H.R. Jauslin, Stability and chaos in classical and quantum hamiltonian systems. In: II Granada seminar on computational physics. P. GARRIDO and J. MARRO (eds), World Scientific, Singapore 1993. | MR

[8] J. Howland, Floquet operators with singular spectrum. I. Ann. Inst. Henri Poincare, Phys. Theor., Vol. 50, 1989, pp. 309-323, II. Ann. Inst. Henri Poincaré: Phys. Theor., Vol. 50, 1989, pp. 325-334. | Numdam | MR | Zbl

[9] J. Howland, Stability of quantum oscillators, J. Phys., Vol. A 25, 1992, pp. 5177-5181. | MR | Zbl

[10] G. Nenciu, Floquet operators without absolutely continuous spectrum. Ann. Inst. Henri Poincaré: Phys. Theor., Vol. 59, 1993, pp. 91-97. | Numdam | MR | Zbl

[11] A. Joye, Absence of absolutely continuous spectrum of Floquet operators. J. Stat. Phys. , Vol. 75, 1994, pp. 929- 952. | MR | Zbl

[12] G. Nenciu and Rasche, Adiabatic theorem and Gell-Mann-Low formula. H. P. A., Vol. 62, 1989, pp. 372-388. | MR

[13] G. Nenciu, Asymptotic invariant subspaces, adiabatic theorems and block diagonalisation. In: BOUTET DE MONVEL et al. (eds), Recent developments in quantum mechanics, pp. 133-149, Dordrecht: Kluver 1991. | MR | Zbl

[14] S.G. Krein, Linear differential equations in Banach spaces, Translations of Mathematical Monographs., Vol. 29, 1971, Providence. | MR

[15] M.S. Birman and M.G. Krein, On the theory of wave operators and scattering theory, Sov. Math. Dokl., Vol. 3, 1962, pp. 740-744. | Zbl